Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    187

Day1 - Trusting Acne.org one more time

thecat99

156 views

3 years ago was the first time i used the acne.org regimen. The result was good, my skin is clear and glow but it didnt keep it for long! 3 months later, my old condition return and stay until now. ( U can see my condition on these picture I upload on my blogs ). i tried many things to keep my skin clear, spaid hudred of dollars just to cure it but no hope. Many people said that my condition is not that worse BUT THE TRUTH IS NO MATTER HOW HARD I TRIED, IT WONT GO AWAY AND I DONT KNOW WHAT TO DO ANYMORE.

I went to the clinic and they gave me a bunch of medicines, took me to the spa room and tried to pop all the so called 'underskin pimples'. I read all the review and use many product like BHA ( paula's choice ) Camillia toner and the clay masque ( Kielhs ) It cost alot of money but the result was hardly seen. So i decided to use the Acne.org Regimen again and hopefully I have enough patience and streght.

As you can see in the picture is what I am dealing with or the pass 3 years and even before that. 

 

IMG_20190604_173005.jpg

IMG_20190604_173336.jpg

IMG_20190604_173354.jpg

IMG_20190604_173342.jpg



3 Comments


Your problem is most likely caused by fungus - either malasezzia or candida fungus - causing fungal acne.

The problem can be treated simply and safely by applying topical anti-fungal cream, keeping the affected area very dry (do NOT apply moisturisers or organic oils as these encourage fungal acne) and using antidandruff shampoo. You can but some clotrimazole antifungal cream (no prescription required) now and start applying that to the affected areas. Clotrimazole antifungal cream is totally safe.

Fungal acne is caused by taking antibiotics and some other meds. Often people start with ordinary acne, and the ordinary acne turns into fungal acne from taking antibiotics and other meds for ordinary acne. Fungal acne is requires antifungals to trat it.

If you get back to me with answers to the questions below - I can provided targeted information for your situation.

Have you taken antibiotics or accutane ? Do you have one or more of the following - a white tongue, dandruff, flaking skin, sinus problems, toenail fungus, itchy skin, red rashes...

I look forward to hearing back from you.

Share this comment


Link to comment
6 hours ago, Aussie Scientist said:

Your problem is most likely caused by fungus - either malasezzia or candida fungus - causing fungal acne.

The problem can be treated simply and safely by applying topical anti-fungal cream, keeping the affected area very dry (do NOT apply moisturisers or organic oils as these encourage fungal acne) and using antidandruff shampoo. You can but some clotrimazole antifungal cream (no prescription required) now and start applying that to the affected areas. Clotrimazole antifungal cream is totally safe.

Fungal acne is caused by taking antibiotics and some other meds. Often people start with ordinary acne, and the ordinary acne turns into fungal acne from taking antibiotics and other meds for ordinary acne. Fungal acne is requires antifungals to trat it.

If you get back to me with answers to the questions below - I can provided targeted information for your situation.

Have you taken antibiotics or accutane ? Do you have one or more of the following - a white tongue, dandruff, flaking skin, sinus problems, toenail fungus, itchy skin, red rashes...

I look forward to hearing back from you.

I do have sinus problem! Quite occationally, it hurt when i get sick but when Im in strong state, it doesnt 

And I also have some dandruff ( not so much, still bearable but also noticeable) and ... My mom, she has some kind of nail fungus.

I have never taken accutane but i do take antibiotics when i got seriously sick ( i try to use it as least as possible ).

 

Share this comment


Link to comment

The cat

Sinus problems indicate fungus. Dandruff is caused by fungus. Taking antibiotics causes fungal outbreaks, including fungal acne. 

THEREFORE I STRONGLY SUGGEST THAT YOU BUY AND START APPLYING CLOTRIMAZOLE TOPICAL ANTIFUNGAL CREAM (often sold as Canesten) TO THE AFFECTED AREAS OF YOUR SKIN AS SOON AS POSSIBLE. If you can get it without a prescription, also buy some terbenafine topical antifungal cream (often sold as Lamisil) and apply that to the affected areas of your skin, along with the clotrimazole cream. The "acne" problem should start clearing in a week or a bit longer.

Do NOT USE ANY MOISTURISERS OR ORGANIC OILS ON THE AFFECTED AREAS OF YOUR SKIN - AS THESE WILL FEED THE FUNGUS.

Also wash your hair in an antidandruff shampoo.

The acne org regimen is for ordinary acne, notfor fungal acne - the acne org regimen won't treat fungal acne and it is very likely to make fungal acne worse.

Let me know how you go in a week's time or so with applying the above regime. I am happy to hear back from you.

PS> Let your Mum know that applying Vicks Vapour Rub or tea tree oil and/or soaking nails in mouthwash and/or in 3% hydrogen peroxide should get rid of the toenail fungus - will take a few weeks but these treatments will get rid of toenail fungus.

 

 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×